I find it hard to ejaculate or maintain my penis to be stiff during sex with my gf.

Watch
Anonymous #1
#1
Report Thread starter 1 month ago
#1
Hi,
So like the title says, I am just having a hard time ejaculate or maintain my penis to be stiff during sex. I always masturbate alone using silicon vagina toy and that’s always make me ejaculate.

I have never ejaculate with a female in my life. Me and my gf would normally try all the common sex positions for a few minutes or when I get tired as a result I would not feel anything/ or get be satisfied. I think my gf is planning to leave me or have already cheated with me.

Also if I know that I am going to have during the day, I would not masturbate and that never works.

I am currently 20 year old straight male in second year of university and I need some advice?
0
reply
ROTL94
Badges: 20
Rep:
?
#2
Report 1 month ago
#2
(Original post by Anonymous)

I am currently 20 year old straight male in second year of university and I need some advice?
Your doctor would be the one to talk to.
0
reply
Anonymous #1
#3
Report Thread starter 1 month ago
#3
(Original post by ROTL94)
Your doctor would be the one to talk to
Where should go? Like should visit the hospital or my local gp?
0
reply
Ahashi095
Badges: 1
Rep:
?
#4
Report 1 month ago
#4
Bro honest advice stop using the toy and stop masturbating for a while or quit if you can this should fix the problem if not go see a doctor but is mostly likely the first reason.
0
reply
Elize W
Badges: 13
Rep:
?
#5
Report 1 month ago
#5
What kind of relationship is that if you are afraid of your gf leaving you or cheating if you dont orgasm...
That is the real problem here
If i had a bf and i was scared he is gonna cheat on me if i am not good enough in bed there is no way i could orgasm with him...
1
reply
chlamydia9000
Badges: 15
Rep:
?
#6
Report 1 month ago
#6
Don't masturbate or watch porn at all. You need to rewire your brain to be turned on by IRL women. Just try to forget about ejaculating for now.
0
reply
foobar123
Badges: 11
#7
Report 1 month ago
#7
Is it a sensitivity issue? On any medications or substances that may be interferring? Feeling anxious about performance when it's happening?

Lots of things could be to blame. Hard to say without knowing mate. Worth chatting to GP so they can try to resolve this with you. They'll understand that a satisfactory sex life in a relationship is important so will be happy to help.
0
reply
Chicken.M.
Badges: 20
Rep:
?
#8
Report 1 month ago
#8
Stop using that vagina toy and don't masturbate at all for a couple months. That will fix the problem.
0
reply
Anonymous #2
#9
Report 1 month ago
#9
It is a more common phenomenon than you might think and is usually caused by prolonged stress or adjustment to a self-masturbation to porn, speak to your GP about this, if common solutions do not help they might prescribe appropriate doses of medications like tadalafil (not to be confused with sildenafil)
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you think mandatory Relationships and Sex Education in secondary schools is a good idea?

Yes (360)
84.11%
No (68)
15.89%

Watched Threads

View All
Latest
My Feed